Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2011, Volume 273, Pages 231–246 (Mi tm3278)  

This article is cited in 2 scientific papers (total in 2 papers)

On analytical solutions of matrix Riccati equations

Yuri S. Ledyaevab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Department of Mathematics, Western Michigan University, Kalamazoo, MI, USA

Abstract: Matrix Riccati equations appear in numerous applications, especially in control engineering. In this paper we derive analytical formulas for exact solutions of algebraic and differential matrix Riccati equations. These solutions are expressed in terms of matrix transfer functions of appropriate linear dynamical systems.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 273, 214–228

Bibliographic databases:

UDC: 517.977
Received in February 2011

Citation: Yuri S. Ledyaev, “On analytical solutions of matrix Riccati equations”, Modern problems of mathematics, Collected papers. In honor of the 75th anniversary of the Institute, Trudy Mat. Inst. Steklova, 273, MAIK Nauka/Interperiodica, Moscow, 2011, 231–246; Proc. Steklov Inst. Math., 273 (2011), 214–228

Citation in format AMSBIB
\Bibitem{Led11}
\by Yuri~S.~Ledyaev
\paper On analytical solutions of matrix Riccati equations
\inbook Modern problems of mathematics
\bookinfo Collected papers. In honor of the 75th anniversary of the Institute
\serial Trudy Mat. Inst. Steklova
\yr 2011
\vol 273
\pages 231--246
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893548}
\zmath{https://zbmath.org/?q=an:1228.93099}
\elib{https://elibrary.ru/item.asp?id=16456348}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 273
\pages 214--228
\crossref{https://doi.org/10.1134/S0081543811040109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295982500010}


Linking options:
  • http://mi.mathnet.ru/eng/tm3278
  • http://mi.mathnet.ru/eng/tm/v273/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tarasyev A. Usova A., “Robust Methods For Stabilization of Hamiltonian Systems in Economic Growth Models”, IFAC PAPERSONLINE, 51:32 (2018), 7–12  crossref  isi  scopus
    2. Lee J., Cho N., Kim Y., “Analysis of Missile Longitudinal Autopilot Based on the State-Dependent Riccati Equation Method”, J. Guid. Control Dyn., 42:10 (2019), 2183–2196  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:448
    Full text:52
    References:100

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021